MAUDE Adverse Event Report: Inspire Medical Systems Inspire Model 4063 Stimulation Lead

Inspire Medical Systems Inspire Model 4063 Stimulation Lead
Model Number 4063Si
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Seroma (2069); Impaired Healing (2378); Fluid Discharge (2686)
Date of Event 08/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to the physician with redness around the ipg site, which was slightly raised.Due to a potential infection and seroma, the physician prescribed antibiotics.Patient presented back to the physician with continued issues at the ipg site, and the wound was not healing properly.No infection was confirmed upon examination.Physician opened the chest pocket in clinic, drained the clear fluid, performed a washout procedure, and closed.Physician prescribed an additional course of antibiotics.

Brand Name
Inspire Model 4063 Stimulation Lead
Common Device Name
Inspire Model 4063 Stimulation Lead
Manufacturer (Section D)
Inspire Medical Systems
5500 wayzatablvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
Inspire Medical Systems
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
vang yang
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
7632057970
MDR Report Key25554165
Report Number3007666314-2026-01346
Device Sequence Number5560511
Product Code MNQ
UDI-Device Identifier10855728005915
UDI-Public10855728005915
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4063Si
Device Catalogue Number900-013-001
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown